| Model Number |
RONYX22518UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
06/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the ramus.Approximately 33 months post index procedure, patient suffered from gi bleed.Patient was on dapt 24 hours prior to event.Event was treated with medication and percutaneous intervention.Investigator and safety assessed that the event was not related to index device or antiplatelets medication.Patient recovered.
Additional Manufacturer Narrative
Additional information: event was treated with hospitalization and iv iron.Percutaneous intervention was not required to treat the event.If information is provided in the future, a supplemental report will be issued.